# SDR SWAA2023051825806

- Difficulty date: April 10, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222CF HAS A RIPPED OUT INSERT 3RD BACK FROM THE FWD EDGE ON L/H SIDE<OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.FABRICATED AND CLEANED HONEYCOMB CORE PLUGS USING BMS 8-124; C4; T05; G09 LOT: 1287137 IAW SRM 53-00-50-2R-6 PARA 3.F ALONG WITH DWG: 141A5810 SHEET: 750  OKAY TO INSTALL.  UPPER SURFACE REPAIR PLIES TO BE FABRICATED AND INSTALLED ON FAULT TTG8Q00KBJVC; INSTALLED CORE PLUG USING BMS 5-28 TY19 LOT: AK2IP3152K USING VACUUM AND A CAUL PLATE TO SUPPORT THE REPAIR. IAW SRM 53-00-50-2R-6 PARA 3.F;H.;USED VACUUM GAUGE ATS2798 DUE: 10/2023CURED UPPER SURFACE PLIES THAT WERE INSTALLED ON FAULT TTG8Q00KBJVC USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023 AND REMOVED VACUUM BAG AND TRIMMED REPAIR EDGES. FABRICATED REPAIR PLIES FOR THE LOWER SURFACE FROM BMS9-3 ST1581 LOT# 1522395-2. OKAY TO INSTALL REPAIR PLIES ON THE LOWER SURFACE IAW SRM 53-00-50-2R-6 PARAGRAPH 3.H.(1); I(1); J.K(1)(A). INSTALLED LOWER SURFACE REPAIR PLIES USING BMS8-201 LOT#1522301-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2798 CAL DUE DATE 10/2023 AND SET FOR CURE USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-6 PARA 3K(1)-L(1)-M(1).CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023; UNBAGGED AND LIGHTLY SANDED REPAIR IAW SRM 53-00-50-2R-6 PARA 3M(1).;INSERTS WERE INSTALLED AND CURED ON FAULT: TTG8Q00KBJVC
